Panadol Rapid is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy.
- Age: 12 - Adult Caplets: 2 How often: every 4-6 hours with water as required (maximum 8 caplets in 24 hours)
- Active Ingredients: Paracetamol 500 mg.
Storage & Disposal
- Store below 30 Degress Celsius
- Always read the label.Use only as directed. If symptoms persist, contact your healthcare professional. Do not use in children under 12 years of age.